# SDR ASOA200801375

- Difficulty date: October 20, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 14,900 hours, 9,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF AFT CARGO DOOR COMING, FOUND CRACKED CLIP ON FWD LOWER EDGE, P/N MM670-35699-013.
